Journal of Nonlinear Mathematical Physics

Volume 12, Issue 4, November 2005, Pages 586 - 606

Asymptotic Approximations in Quantum Calculus

Authors
Ahmed FITOUHI, Kamel BRAHIM, Néji BETTAIBI
Corresponding Author
Ahmed FITOUHI
Received 18 April 2005, Accepted 7 June 2005, Available Online 1 November 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.4.11How to use a DOI?
Abstract
This paper aims to study the asymptotic approximation of some functions defined by the q-Jackson integrals, for a fix q ]0, 1[. For this purpose, we shall attempt to extend the classical methods by giving their q-analogues. In particular, a q-analogue of the Watson's lemma is discussed and new asymptotic expansions of the q-j Bessel function and of the q-complementary error function are established.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 4
Pages
586 - 606
Publication Date
2005/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.4.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ahmed FITOUHI
AU  - Kamel BRAHIM
AU  - Néji BETTAIBI
PY  - 2005
DA  - 2005/11
TI  - Asymptotic Approximations in Quantum Calculus
JO  - Journal of Nonlinear Mathematical Physics
SP  - 586
EP  - 606
VL  - 12
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.4.11
DO  - https://doi.org/10.2991/jnmp.2005.12.4.11
ID  - FITOUHI2005
ER  -